# SDR FDEA2020020420257

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 3,057 hours, 1,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bent
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 SLAT EXTERIOR UPPER SURFACE INBD AFT END IS BENT UP. REPAIRED #10 SLAT UPPER I/B SURFACE IAW B767 SRM 57-43-02-2R AND 51-70-10-2R.
